A characterization of the Gaussian Lipschitz space and sharp estimates for the Ornstein-Uhlenbeck Poisson kernel
Journal article, 2016

In the n-dimensional Ornstein-Uhlenbeck setting, a Lipschitz space was defined by Gatto and Urbina, in terms of the gradient of the Ornstein-Uhlenbeck Poisson integral of the function. We show that this space can also be described as a Lipschitz space in the ordinary sense, by means of an inequality for the modulus of continuity. The proof is based on several estimates for the Ornstein-Uhlenbeck Poisson kernel and its gradient, also of independent interest.


Liguang Liu

Peter Sjögren

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Revista Matematica Iberoamericana

0213-2230 (ISSN) 22350616 (eISSN)

Vol. 32 4 1189--1210-1210


Basic sciences

Subject Categories

Mathematical Analysis



More information

Latest update

4/6/2022 5